Shellable Decompositions of Cells and Spheres.

P. Mani; H. Bruggesser

Mathematica Scandinavica (1971)

  • Volume: 29, page 197-205
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mani, P., and Bruggesser, H.. "Shellable Decompositions of Cells and Spheres.." Mathematica Scandinavica 29 (1971): 197-205. <>.

author = {Mani, P., Bruggesser, H.},
journal = {Mathematica Scandinavica},
pages = {197-205},
title = {Shellable Decompositions of Cells and Spheres.},
url = {},
volume = {29},
year = {1971},

AU - Mani, P.
AU - Bruggesser, H.
TI - Shellable Decompositions of Cells and Spheres.
JO - Mathematica Scandinavica
PY - 1971
VL - 29
SP - 197
EP - 205
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.